# SDR SWAA2022020348811

- Difficulty date: November 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551DB SUPPORT FRAME BRACKET CRACKED AND BROKEN OFF. / R&R L/H WING PANEL 551DB SUPPORT FRAME BRACKET IAW SRM 51-40-02.
